# SDR R61A201501120026

- Difficulty date: November 21, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 5,507 hours, 5,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85713601
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,507 hours, 5,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE ACCESS PANEL LANDING.  MAINTENANCE REPAIRED AREA IAW RD 8/4-57-2694.
